# SDR HALA2011053000233

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 95,825 hours, 18,224 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Display
- Part number: FG1006AA11
- Part serial: F1042
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL QTY BLANK W/ASSOCIATED EICAS MSG.  BITE CK FUEL PROCESSOR.  FAULT CODE"57".  R & R LT MAIN TANK UNIT NR7 IAW AMM 28-41-01.  R & R MAIN TANK ACCESS DOOR 541CB IAW AMM 28-11-01.  LEAK & SECURITY CK GOOD.  BITE CK GOOD NO FAULT NOTED.  ACCOMP FQIS DRY CAPACITANCE TEST IAW AMM 28-41-00, OPS CK OK.
